Things seem to be getting worse for some reason.
- Over the past 2-3 days, my nose has seemed to constantly have blood in it when I've blown my nose. But it's not runny blood.
- Lips are getting ridiculous. Doesn't seem like the aquaphor does much, but I think the Bacitraycin at night helps reduce the peeling (or is it making the condition worse overall? hmm..)
- The eczema on my hands spread a tad up my left arm, but only a few small splotches. It also broke out further on my hands, however I believe that is due to repeatedly needing to wash my hands after working on fixing my greasy car.
- I don't think I have a single active acne spot on my face at the current moment in time, at least none that are noticeable
- Red marks and scars seem to be fading in certain spots slowly.
- Head still staying relatively flake-free. Continuing regimen of T-Sal shampoo every other 1 or 2 days.
I think I know what you're feeling to some extent with the dosage. This increase in side effects means I will probably not be bumped up in dosage anytime soon if the side effects continue at this level. But I guess there's a point at which you have to be reasonable and understand that increasing the dosage may do more harm than good.
One thing I read, when I was switched from Amnesteem to Clavaris, was some people on the forums saying they believed Clavaris caused more intense side-effects than Amnesteem. It doesn't seem like this would be true since they're supposed to be the same drug, but it certainly seems like there has been a significant increase in side effects for me since I switched. But it may just be due to the increased dosage and progression of my course.
P.S. off to get a blood test tomorrow (if I can remember not to eat in the morning
) and derm appt on Thursday.
Edited by White Stang, 17 April 2012 - 12:42 AM.